MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Trapper Exchange Device; Catheter, Percutaneous

BOSTON SCIENTIFIC CORPORATION Trapper Exchange Device; Catheter, Percutaneous
Lot Number 3571054052
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A trapper exchange device was selected for use.At the course of the procedure, the device was advanced into the guide catheter to facilitate a microcatheter removal.However, it was noted that the balloon appeared to have a small hole that prevented adequate inflation.As the pressure in the inflation device was increased, the pressure gauge kept falling back down as the balloon lost pressure.Upon removing the device from the guide, the physician inspected it closely and saw a pinhole in the balloon which caused it to leak contrast during inflation.The procedure was completed with another of the same device.There were no patient complications.

Brand Name
Trapper Exchange Device
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
QUASAR MEDICAL SINGAPORE PTE LTD
8 admiralty street
07 10 admirax
singapore 75743 8
SN   757438
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50716782
Report Number2124215-2026-48451
Device Sequence Number9852941
Product Code DQY
UDI-Device Identifier00191506048938
UDI-Public(01)00191506048938(17)270610(10)3571054052
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number3571054052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown